MathSciNet Relay Station
MathSciNet bibliographic data
MR1115549 (92e:35160) 35Q99 (35B65 35L60 82D10)
Lions, P.-L.; Perthame, B. Propagation of moments and regularity for the $3$-dimensional Vlasov-Poisson system. Invent. Math. 105 (1991), no. 2, 415–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement